MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTERLINK SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C7558
Medical Device Problem Codes Filling Problem (1233); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that under infusions occurred and there was air in the tubing during the use of eight (8) paclitaxel sets.During infusions, there were 8 instances where additional therapy time was required, ranging from 30 to 60 minutes, with different medications.Additionally, the tubing was more susceptible to large air bubbles during the priming process.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: the actual devices were discarded; however, two (2) companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional pressure and clear passage testing, priming, and flow rate testing were performed with no issues noted.The reported condition was not verified on the companion samples.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK SOLUTION ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18886539
Report Number1416980-2024-01076
Device Sequence Number3051530
Product Code FPA
UDI-Device Identifier00085412036380
UDI-Public(01)00085412036380
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K160007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C7558
Device Lot NumberR23H22048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer04/09/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.9% SODIUM CHLORIDE.; IMFINZI.; KADCYLA.; KEYTRUDA.; OPDIVO.; TAXOL.; YERVOY.
Patient SexUnknown